# SDR SWAA2021030445556

- Difficulty date: January 27, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26L; B.S. 540; W.L. 150; AT THE END OF THE STRINGER. / REMOVED DAMAGED SECTION S-26L AND INSTALLED NEW STR SECTION S-26L AND REPAIR PARTS AT BS540-500D + 6' S-26L IAW SRM 53-00-03-2R-1 REP.V AND DWG 143A1215; 143A3230.
